Mukhin, E*
Mukhin, E*
Подтвержден адрес электронной почты в домене math.iupui.edu - Главная страница
Название
Процитировано
Процитировано
Год
Non-standard quantum deformations of GL (n) and constant solutions of the Yang-Baxter equation
EE Deminov, DV Zhdanovich, YI Manin, E Mukhin
2381990
Combinatorics of q-characters of finite-dimensional representations of quantum affine algebras
E Frenkel, E Mukhin
Communications in Mathematical Physics 216 (1), 23-57, 2001
1842001
Schubert calculus and representations of the general linear group
E Mukhin, V Tarasov, A Varchenko
Journal of the American Mathematical society 22 (4), 909-940, 2009
1042009
Bethe eigenvectors of higher transfer matrices
E Mukhin, V Tarasov, A Varchenko
Journal of Statistical Mechanics: Theory and Experiment 2006 (08), P08002, 2006
1032006
Critical points of master functions and flag varieties
E Mukhin, A Varchenko
Communications in Contemporary Mathematics 6 (01), 111-163, 2004
922004
Quantum continuous : Semiinfinite construction of representations
B Feigin, E Feigin, M Jimbo, T Miwa, E Mukhin
Kyoto Journal of Mathematics 51 (2), 337-364, 2011
892011
A differential ideal of symmetric polynomials spanned by Jack polynomials at rβ = -(r=1)/(k+1)
B Feigin, M Jimbo, T Miwa, E Mukhin
International Mathematics Research Notices 2002 (23), 1223-1237, 2002
842002
Symmetric polynomials vanishing on the shifted diagonals and Macdonald polynomials
B Feigin, M Jimbo, T Miwa, E Mukhin
International Mathematics Research Notices 2003 (18), 1015-1034, 2003
702003
The Hopf algebra Rep
E Frenkel, E Mukhin
Selecta Mathematica 8 (4), 537-635, 2002
682002
Bispectral and (glN, glM) dualities, discrete versus differential
E Mukhin, V Tarasov, A Varchenko
Advances in Mathematics 218 (1), 216-265, 2008
67*2008
The B. and M. Shapiro conjecture in real algebraic geometry and the Bethe ansatz
E Mukhin, V Tarasov, A Varchenko
Annals of mathematics, 863-881, 2009
642009
Norm of a Bethe vector and the Hessian of the master function
E Mukhin, A Varchenko
Compositio Mathematica 141 (4), 1012-1028, 2005
632005
Quantum toroidal -algebra: Plane partitions
B Feigin, M Jimbo, T Miwa, E Mukhin
Kyoto Journal of Mathematics 52 (3), 621-659, 2012
622012
Quantum continuous : Tensor products of Fock modules and -characters
B Feigin, E Feigin, M Jimbo, T Miwa, E Mukhin
Kyoto Journal of Mathematics 51 (2), 365-392, 2011
592011
Bethe algebra of homogeneous XXX Heisenberg model has simple spectrum
E Mukhin, V Tarasov, A Varchenko
Communications in Mathematical Physics 288 (1), 1-42, 2009
522009
Representations of quantum toroidal gln
B Feigin, M Jimbo, T Miwa, E Mukhin
Journal of Algebra 380, 78-108, 2013
482013
Quantum toroidal and Bethe ansatz
B Feigin, M Jimbo, T Miwa, E Mukhin
Journal of Physics A: Mathematical and Theoretical 48 (24), 244001, 2015
472015
Bosonic Formulas for (k, l)-Admissible Partitions
B Feigin, M Jimbo, S Loktev, T Miwa, E Mukhin
The Ramanujan Journal 7 (4), 485-517, 2003
44*2003
Combinatorics of the spaces of coinvariants
B Feigin, S Loktev, R Kedem, T Miwa, E Mukhin
Transformation groups 6 (1), 25-52, 2001
412001
Finite type modules and Bethe Ansatz for quantum toroidal gl (1)
B Feigin, M Jimbo, T Miwa, E Mukhin
arXiv preprint arXiv:1603.02765, 2016
382016
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20